bibtype |
J -
Journal Article
|
ARLID |
0409746 |
utime |
20240103182127.7 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Fuzzy Sets and Systems. Special Issue: Fuzzy Arithmetic |
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
91 |
volume |
2 (1997) |
page_num |
135-269 |
publisher |
|
|
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0212392 |
name1 |
Fullér |
name2 |
Robert |
country |
HU |
|
COSATI |
12A |
cas_special |
department |
E |
permalink |
http://hdl.handle.net/11104/0129839 |
ID_orig |
UTIA-B 970204 |
arlyear |
1997 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 91 č. 2 1997 135 269 Elsevier |
|